Vol. 58, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on Banach spaces of Lipschitz functions

Jerry Alan Johnson

Vol. 58 (1975), No. 2, 475–482
Abstract

This note is divided into two sections. The first establishes some properties of extreme Lipschitz functions that, it is hoped, will lead to satisfactory ways of characterizing them in general. The second section shows how ideas due to Linden-Strauss can be used to establish the existence of Lipschitz spaces that fail to be injective and fail the approximation property.

Mathematical Subject Classification 2000
Primary: 46E15
Milestones
Received: 15 February 1974
Published: 1 June 1975
Authors
Jerry Alan Johnson